Author: Szydlowski M. Maciejewski A.J. Guzik J.
Publisher: Springer Publishing Company
ISSN: 0020-7748
Source: International Journal of Theoretical Physics, Vol.37, Iss.5, 1998-05, pp. : 1569-1585
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Gauge invariance in simple mechanical systems
By GJ Fernando Barbero PrietoJorge VillaseñorEduardo J S
European Journal of Physics, Vol. 36, Iss. 5, 2015-09 ,pp. :